# SDR DALA2024010300075

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 20,694 hours, 9,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3015 REPAIR DOUBLER AT FWD ATG4 ANTENNA AREA, BETWEEN FR25 & FR26 NEEDS INSP. CORRECTIVE ACION: COMPLIED WITH ERA 604474-14AD. (0137106)
